Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sylowizers in locally finite groups

Author: M. J. Tomkinson
Journal: Proc. Amer. Math. Soc. 46 (1974), 195-198
MSC: Primary 20E25
MathSciNet review: 0349848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of W. Gaschütz for finite soluble groups is extended to two classes of locally finite, locally soluble groups.

References [Enhancements On Off] (What's this?)

  • [1] A. D. Gardiner, B. Hartley and M. J. Tomkinson, Saturated formations and Sylow structure in locally finite groups, J. Algebra 17 (1971), 177-211. MR 42 #7778. MR 0272897 (42:7778)
  • [2] W. Gaschütz, Sylowisatoren, Math. Z. 122 (1971), 319-320. MR 0401914 (53:5740)
  • [3] B. Hartley, Sylow theory in locally finite groups, Compositio Math. 25 (1972), 263-280. MR 0316557 (47:5104)
  • [4] D. J. S. Robinson, Finiteness conditions and generalized soluble groups. I, Springer-Verlag, Berlin and New York, 1972.
  • [5] M. J. Tomkinson, Formations of locally soluble FC-groups, Proc. London Math. Soc. (3) 19 (1969), 675-708. MR 41 #5501. MR 0260881 (41:5501)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E25

Retrieve articles in all journals with MSC: 20E25

Additional Information

Keywords: Locally finite groups, FC-groups, $ \mathfrak{u}$-groups, Sylow subgroups
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society